# SDR DALA2024032603835

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N575DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11717
- Aircraft time: 85 hours, 24 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 5075 - ATO - AT THROTTLE UP DUE TO BRAKES SYS 1 FAULT ECAM MESSAGE. CORRECTIVE ACTION: PERFORMED BSCU BITE TEST. NO FAULTS NOTED ON EITHER CHANNEL. OK FOR SERVICE. (LP 8603638)
